# SDR UPS99830620

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ESCAPE SLIDE FELL OUT OF CONTAINER WHEN S/O ATTEMPTED TO ARM.  *S/D*  REPACKED SLIDE TO FREE UP GIRT BAR.
